# SDR SIMA201910042004

- Difficulty date: October 2, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 38,564 hours, 33,730 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2004110159
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 1 MAKES WEIRD NOISE AND BURNING SMELL, THEN GOT PACK 1 OVERHEAT CAUTION.  C/W FIM TASK 21-51-00-810-804-A. FOUND TO BE TRANSITORY CONDITION NO FAULTS NOTED. PACK 1 RESTORED TO ORIGINAL CONFIGURATION, INTERROGATED CMC AND FOUND NO CORRELATED CMC MSG. PERFORMED OPC IAW  AMM 21-51-00-700-802-A FOUND ACM TO BE SEIZED THEN GOT PACK 1 OVHT MSG ON EICAS. OPS CHK GOOD MULTIPLE TIMES. REMOVED AND  REPLACED #1 PACK ACM IAW  EM-2100-049 AND EMB-145 M/M 21-51-03, OPS CHECK GOOD.
